Volume 30, Number 14, 2016


1. Sufficient Optimality Conditions for Semi-Infinite Multiobjective Fractional Programming under (Φ, ρ)-V-Invexity and Generalized (Φ, ρ)-V-Invexity, 3649-3665

Tadeusz Antczak

PDFDOI 10.2298/FIL1614649A

2. New Hermite-Hadamard-Type Inequalities and Their Applications, 3667-3680

Kuei-Lin Tseng, Shiow-Ru Hwang

PDFDOI 10.2298/FIL1614667T

3. Sensitivity Functionals in Convex Optimization Problem, 3681-3687

Robert V. Namm, Gyungsoo Woo

PDFDOI 10.2298/FIL1614681N

4. Signless Laplacian Spectral Characterization of Graphs with Isolated Vertices, 3689-3696

Shaobin Huang, Jiang Zhou, Changjiang Bu

PDFDOI 10.2298/FIL1614689H

5. Fixed Point Results for Weakly α-Admissible Pairs, 3697-3713

Ljubomir Ćirić, Vahid Parvaneh, Nawab Hussain

PDFDOI 10.2298/FIL1614697C

6. An Adaptive Hager-Zhang Conjugate Gradient Method, 3715-3723

Saman Babaie-Kafaki, Reza Ghanbari

PDFDOI 10.2298/FIL1614715B

7. Local Function versus Local Closure Function in Ideal Topological Spaces, 3725-3731

Aleksandar Pavlović

PDFDOI 10.2298/FIL1614725P

8. Stancu-Type Generalizations of the Chan-Chyan-Srivastava Operators, 3733-3742

Gürhan İçöz, Bayram Çekim

PDFDOI 10.2298/FIL1614733I

9. A Certain Subclass of Analytic Functions Defined by Means of Differential Subordination, 3743-3757

H. M. Srivastava, Dorina Răducanu, Paweł Zaprawa

PDFDOI 10.2298/FIL1614743S

10. Two Methods for Computing the Drazin Inverse through Elementary Row Operations, 3759-3770

Xiaodan Zhang, Xingping Sheng

PDFDOI 10.2298/FIL1614759Z

11. On the Extremal Solution for a Nonlinear Boundary Value Problems of Fractional p-Laplacian Differential Equation, 3771-3778

Youzheng Ding, Zhongli Wei

PDFDOI 10.2298/FIL1614771D

12. Multivalued F-Contractions and Related Fixed Point Theorems with an Application, 3779-3793

Muhammad Usman Ali, Tayyab Kamran

PDFDOI 10.2298/FIL1614779A

13. Value Distribution of L-Functions Concerning Sharing Sets, 3795-3806

Peiqiang Lin, Weichuan Lin

PDFDOI 10.2298/FIL1614795L

14. Curvature Properties of Almost Kenmotsu Manifolds with Generalized Nullity Conditions, 3807-3816

Yaning Wang, Wenjie Wang

PDFDOI 10.2298/FIL1614807W

15. Fixed Points of ψ-Contractive Mappings in Modular Spaces, 3817-3827

Mahpeyker Öztürk, Mujahid Abbas, Ekber Girgin

PDFDOI 10.2298/FIL1614817O

16. Stability of the Pexiderized Quadratic Functional Equation in Paranormed Spaces, 3829-3837

Zhihua Wang, Prasanna K. Sahoo

PDFDOI 10.2298/FIL1614829W

17. Existence and Stability Results for Random Impulsive Fractional Pantograph Equations, 3839-3854

A. Anguraj, A. Vinodkumar, K. Malar

PDFDOI 10.2298/FIL1614839A

18. On Removing Blur in Images Using Least Squares Solutions, 3855-3866

Predrag Stanimirović, Igor Stojanović, Dimitrios Pappas, Spiros Chountasis, Zoran Zdravev

PDFDOI 10.2298/FIL1614855S

19. Generalized Weighted Composition Operators from H to the Logarithmic Bloch Space, 3867-3874

Xiangling Zhu

PDFDOI 10.2298/FIL1614967Z

20. Invariant Approximation Results of Generalized Contractive Mappings, 3875-3883

Ljubomir Ćirić, Sumit Chandok, Mujahid Abbas

PDFDOI 10.2298/FIL1614875C

21. On Some Characterizations of Sub-b-s-Convex Functions, 3885-3895

Jiagen Liao, Tingsong Du

PDFDOI 10.2298/FIL1614885L

22. Block Representations for the Drazin Inverse of Anti-Triangular Matrices, 3897-3906

E. Dopazo, M.F. Martínez-Serrano, J. Robles

PDFDOI 10.2298/FIL1614897D